# SDR C2XA11IA210

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 25,072 hours, 19,153 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1282
- Condition: Shorted
- Location: Nr 2
- Part time: 25,074 hours, 19,155 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JAN - FLIGHT 2380, THE CREW REPORTED A LOUD THUD FOLLOWED BY AN ELECTRICAL TYPE BURNING SMELL.  THE AIRCRAFT DIVERTED TO JAN, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NR 2 PACK ON MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT SUBSEQUENTLY LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO RECIRC FAN, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
